MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Cto of rca mid to distal.After awe with corsair pro (prowater to cap, fielder xt, mongo, gaia, crossed lesion) swapped back to workhorse wire (prowater).Tip of prowater caught very tiny distal branch and was trapper for a second.Physician retracted wire and the wire began to unravel.Physician was able to remove trap most of the fragment with microcatheter and remove wire and some wire gragment.Confirmed with invus and oct that there was not a wire fragment in main vessel, only small amount in tiny branch visual by angiography.Oct confirmed main rca/pda were find and we finished the case by stenting over new prowater wire.Patient was fine.Cto opened.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11675292
Report Number3004718255-2021-00213
Device Sequence Number4433584
Product Code DQX
UDI-Device Identifier04547327056182
UDI-Public(01)04547327056182(17)231231(10)210104A53A
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
Report Date (Section F) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberN/A
Device Catalogue NumberAGH146000J
Device Lot Number210104A53A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2021
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer04/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/15/2021